# SDR USAA2014011500007

- Difficulty date: January 14, 2014
- Submitted: January 15, 2014
- Operation: Air carrier
- Aircraft: N509AY
- Make and model: Airbus A321-231
- Aircraft serial: 3796
- Aircraft time: 19,078 hours, 6,236 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1012587
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED EMERGENCY LIGHT LENS AT ROW 10 LT IS MISSING.  INSTALLED RED EMERGENCY LIGHT LENS AT ROW 10 LT.
